Alert archive / Illinois / River Flood Warnings in 2022
River Flood Warning 76, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 8, 2022, 10:41 AM CDT for Pike County, Scott County, Illinois. It took effect at May 9, 2022, 7:00 AM CDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- May 8, 2022, 10:41 AM CDT (15:41 UTC)
- In effect from
- May 9, 2022, 7:00 AM CDT
- Expired
- May 10, 2022, 8:00 PM CDT
- In force
- 37 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Pike County, IL, Scott County, IL
The radar
The St Louis radar (KLSX), 108 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River at Valley City (VALI2).
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 21 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05586100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
342
WGUS43 KLSX 081541
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1041 AM CDT Sun May 8 2022
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Illinois...
Illinois River at Valley City.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-171-100345-
/O.NEW.KLSX.FL.W.0076.220509T1200Z-220514T0000Z/
/VALI2.1.ER.220509T1200Z.220510T0000Z.220512T1800Z.NO/
1041 AM CDT Sun May 8 2022
...FLOOD WARNING IN EFFECT FROM MONDAY MORNING TO FRIDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River at Valley City.
* WHEN...From Monday morning to Friday evening.
* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area
is flooded.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Sunday the stage was 13.8 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 14.1 feet tomorrow evening. It
will then fall below flood stage early Thursday afternoon.
- Flood stage is 14.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Mon Tue Wed Thu Fri
Illinois River
Valley City 14.0 13.8 14.0 14.1 14.1 14.0 13.8
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
Maples5 follow-up statements
556
WGUS83 KLSX 090117
FLSLSX
Flood Statement
National Weather Service St Louis MO
817 PM CDT Sun May 8 2022
...The Flood Warning is extended for the following rivers in
Illinois...
Illinois River at Valley City.
...The Flood Warning continues for the following rivers in
Illinois...
Illinois River at Hardin.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-171-101330-
/O.EXT.KLSX.FL.W.0076.220510T0000Z-220514T0000Z/
/VALI2.1.ER.220510T0000Z.220510T0600Z.220512T1800Z.NO/
817 PM CDT Sun May 8 2022
...FLOOD WARNING NOW IN EFFECT FROM MONDAY EVENING TO FRIDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River at Valley City.
* WHEN...From Monday evening to Friday evening.
* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area
is flooded.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Sunday the stage was 13.8 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 14.1 feet early Tuesday
morning. It will then fall below flood stage early Thursday
afternoon.
- Flood stage is 14.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Mon Tue Wed Thu Fri
Illinois River
Valley City 14.0 13.8 14.0 14.1 14.1 13.9 13.7
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
ILC013-061-083-101330-
/O.CON.KLSX.FL.W.0048.000000T0000Z-220514T0600Z/
/HARI2.1.ER.220503T2300Z.220507T2230Z.220513T0000Z.NO/
817 PM CDT Sun May 8 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Illinois River at Hardin.
* WHEN...Until early Saturday morning.
* IMPACTS...At 25.0 feet, Flood Stage. Lowland flooding of
unprotected agricultural land begins.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Sunday the stage was 26.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Sunday was 27.1 feet.
- Forecast...The river is expected to fall below flood stage
Thursday evening and continue falling to 24.2 feet Saturday
evening.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Mon Tue Wed Thu Fri
Illinois River
Hardin 25.0 26.7 26.2 25.8 25.4 25.0 24.6
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$
Pfahler352
WGUS83 KLSX 091552
FLSLSX
Flood Statement
National Weather Service St Louis MO
1052 AM CDT Mon May 9 2022
...The Flood Warning is extended for the following rivers in
Illinois...
Illinois River at Hardin.
...The Flood Warning continues for the following rivers in
Illinois...
Illinois River at Valley City.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-061-083-110400-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-220515T0000Z/
/HARI2.1.ER.220503T2300Z.220507T2230Z.220513T1800Z.NO/
1052 AM CDT Mon May 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Illinois River at Hardin.
* WHEN...Until Saturday evening.
* IMPACTS...At 25.0 feet, Flood Stage. Lowland flooding of
unprotected agricultural land begins.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Monday the stage was 26.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:30 AM CDT Monday was 26.9 feet.
- Forecast...The river is expected to fall below flood stage
early Friday afternoon and continue falling to 24.3 feet
Sunday morning.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Tue Wed Thu Fri Sat
Illinois River
Hardin 25.0 26.5 26.0 25.7 25.3 25.0 24.6
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$
ILC149-171-110400-
/O.EXT.KLSX.FL.W.0076.220511T0000Z-220512T1800Z/
/VALI2.1.ER.220511T0000Z.220511T0000Z.220511T1200Z.NO/
1052 AM CDT Mon May 9 2022
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY EVENING TO EARLY
THURSDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River at Valley City.
* WHEN...From Tuesday evening to early Thursday afternoon.
* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area
is flooded.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Monday the stage was 13.9 feet.
- Forecast...The river is expected to rise to a crest of 14.0
feet tomorrow evening. It will then fall below flood stage
Wednesday morning.
- Flood stage is 14.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Tue Wed Thu Fri Sat
Illinois River
Valley City 14.0 13.9 13.9 13.9 13.9 13.8 13.7
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
Maples565
WGUS83 KLSX 100154
FLSLSX
Flood Statement
National Weather Service St Louis MO
854 PM CDT Mon May 9 2022
...The Flood Warning is extended for the following rivers in
Illinois...
Illinois River at Hardin.
...The Flood Warning continues for the following rivers in
Illinois...
Illinois River at Valley City.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-061-083-111400-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-220515T1200Z/
/HARI2.1.ER.220503T2300Z.220507T2230Z.220514T0600Z.NO/
854 PM CDT Mon May 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Illinois River at Hardin.
* WHEN...Until Sunday morning.
* IMPACTS...At 25.0 feet, Flood Stage. Lowland flooding of
unprotected agricultural land begins.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Monday the stage was 26.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Monday was 26.7 feet.
- Forecast...The river is expected to fall below flood stage
early Saturday morning and continue falling to 24.4 feet
Sunday evening.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Tue Wed Thu Fri Sat
Illinois River
Hardin 25.0 26.3 25.9 25.7 25.4 25.1 24.7
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$
ILC149-171-111400-
/O.CON.KLSX.FL.W.0076.220511T0000Z-220512T1800Z/
/VALI2.1.ER.220511T0000Z.220511T0000Z.220511T1200Z.NO/
854 PM CDT Mon May 9 2022
...FLOOD WARNING REMAINS IN EFFECT FROM TUESDAY EVENING TO EARLY
THURSDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River at Valley City.
* WHEN...From Tuesday evening to early Thursday afternoon.
* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area
is flooded.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Monday the stage was 13.9 feet.
- Forecast...The river is expected to rise to a crest of 14.0
feet tomorrow evening. It will then fall below flood stage
Wednesday morning.
- Flood stage is 14.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Tue Wed Thu Fri Sat
Illinois River
Valley City 14.0 13.9 14.0 13.9 13.9 13.8 13.7
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
Pfahler737
WGUS83 KLSX 101503
FLSLSX
Flood Statement
National Weather Service St Louis MO
1003 AM CDT Tue May 10 2022
...The Flood Warning is extended for the following river in
Illinois...
Illinois River at Valley City.
Illinois River at Hardin.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-061-083-120315-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-220515T0600Z/
/HARI2.1.ER.220503T2300Z.220507T2230Z.220514T0000Z.NO/
1003 AM CDT Tue May 10 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Illinois River at Hardin.
* WHEN...Until early Sunday morning.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Tuesday the stage was 26.1 feet.
- Forecast...The river is expected to fall below flood stage
Friday evening.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Wed Thu Fri Sat Sun
Illinois River
Hardin 25.0 26.1 25.6 25.4 25.1 24.8 24.4
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$
ILC149-171-120315-
/O.EXT.KLSX.FL.W.0076.220511T0000Z-220513T0000Z/
/VALI2.1.ER.220511T0000Z.220511T0000Z.220511T1800Z.NO/
1003 AM CDT Tue May 10 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO THURSDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River at Valley City.
* WHEN...From this evening to Thursday evening.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Tuesday the stage was 13.9 feet.
- Forecast...The river is expected to rise to back to near
flood stage this evening.
- Flood stage is 14.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Wed Thu Fri Sat Sun
Illinois River
Valley City 14.0 13.9 14.0 13.9 13.8 13.6 13.4
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
Gosselin830
WGUS83 KLSX 110100 RRA
FLSLSX
Flood Statement
National Weather Service St Louis MO
800 PM CDT Tue May 10 2022
...The Flood Warning is cancelled for the following rivers in
Illinois...
Illinois River at Valley City.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
ILC149-171-110200-
/O.CAN.KLSX.FL.W.0076.000000T0000Z-220511T0100Z/
/VALI2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
800 PM CDT Tue May 10 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Illinois River at Valley City.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Tuesday the stage was 13.9 feet.
- Forecast...The river is expected to fall to 13.2 feet Monday
evening.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Wed Thu Fri Sat Sun
Illinois River
Valley City 14.0 13.9 13.8 13.8 13.7 13.6 13.4
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
PfahlerWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 8, 5:53 AM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, May 8, 5:53 AM CDT, 4 hours 48 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 553 AM CDT Sun May 8 2022 .SHORT TERM... (Through Late Monday Afternoon) Issued at 445 AM CDT Sun May 8 2022 Dry, cool, and tranquil conditions persist throughout the area early this morning, as we await our long anticipated warmup. As stated in previous discussions, today is expected to be a transition day of sorts as the synoptic flow pattern becomes highly amplified and nearly stationary. The key features of this pattern include a broad longwave trough located across the western CONUS, with a building ridge across the Mississippi Valley and Great Lakes. Both of these features are already clearly evident on morning water vapor imagery, and both are expected to amplify further over the next several days. Meanwhile, well to our northwest across the central and northern plains states, a cold front is currently moving eastward toward the upper Mississippi Valley region. This front is also being augmented by a sub-severe convective complex in eastern Nebraska and northern Kansas, the southern portion of which is steadily weakening. Meanwhile, an elevated warm front also extends southward into eastern Kansas, and is slowly moving eastward toward Missouri. Over the course of the morning, both of these features will continue to approach the area. While the southward progression of the cold front (and its associated weak convection) is expected to halt before it reaches the area, the warm front will move across central and eastern Missouri between the mid morning and early afternoon hours. While currently there is no precipitation rooted to this boundary, it may provide just enough of a focus for some isolated showers and even a weak thunderstorm or two as the morning progresses, thanks to the presence of modest mid-level moisture, along with modest elevated instability driven by steep mid level lapse rates. This activity is most likely to develop across northwest Missouri later this morning, and move toward the northeast through early afternoon. Model forecast soundings indicate that marginal moisture content will be a limiting factor, and chances are low that they showers will hold together long enough to produce precipitation across our portions of northeast and central Missouri. Even if a few of these showers do overachieve, coverage will be very limited, and dry sub-cloud layers beneath rather high bases will also limit the amount of precipitation that reaches the ground. All of this is to say that chances for precipitation remain a bit too low to include in our official forecast, even if there remains a small chance for a brief shower or two in the aforementioned areas. Behind the front, much warmer temperatures aloft will move into the area, although its impact on surface temperatures will be a bit delayed. Afternoon highs are likely to reach into the low to mid 70s, which is only slightly above seasonal averages. Otherwise, a tightening pressure gradient in response to pressure falls across the central and high plains will drive gusty southeast winds throughout the day. Persistent cloud cover can also be expected across parts of central and northeast Missouri through the day and overnight, with a bit of drizzle possible across these areas overnight as well. BRC .LONG TERM... (Monday through Saturday) Issued at 445 AM CDT Sun May 8 2022 Between Monday and Thursday, the previously mentioned upper ridge will continue to steadily build across the Mississippi Valley, locking in an unseasonably warm airmass that will bring several days of surface temperatures approaching daily records for early May. Very few details have changed since the previous iteration of the forecast was issued yesterday afternoon. Ensemble model data continues to suggest that 850 mb temperatures will reach and even exceed the 99th percentile each day between tomorrow and Wednesday, and remain well above seasonal averages through Saturday. Meanwhile, 500mb heights are expected to peak near and even slightly above 590 dam, with the core of the upper ridge located almost directly overhead by Wednesday. This all will translate to temperatures reaching the mid to upper 80s by tomorrow afternoon, and perhaps into the low 90s Tuesday through Thursday. While some moderation is expected Friday and Saturday, temperatures will very likely remain well above normal through the end of the week. Meanwhile, subsidence associated with the building ridge is expected to severely limit the potential for precipitation through at least Thursday, despite steadily increasing humidity driven by persistent southerly low level flow. While instability is expected to increase through the week, capping will remain strong and forcing rather weak. Still, some model guidance continues to hint that subtle weaknesses within the ridge and strong heating may allow for a stray shower or two to break through, particularly across northeast Missouri. Confidence is low regarding this scenario, and the vast majority of the region will remain dry throughout this period. Friday through the weekend, confidence is increasing that the western U.S. trough will finally progress eastward, and the chances for local precipitation will increase in kind. Given the warm and moisture-rich airmass that will be in place, thunderstorms will certainly be possible, although little confidence exists regarding the specifics just yet. Adding to this low certainty will be the presence of a retrograding upper low across the southeastern U.S., which is a notoriously difficult type of weather feature for weather models to accurately predict. Given its potentially significant impact on the atmospheric environment, not least of which being a potential impediment to continued moisture return from the Gulf, many outcomes remain possible late in the forecast period. BRC && .AVIATION... (For the 12z TAFs through 12z Monday Morning) Issued at 547 AM CDT Sun May 8 2022 VFR conditions are expected to prevail throughout the 12Z TAF cycle, with only a few low probability exceptions possible. Cloud cover is expected to slowly increase through the day today, although most of this is expected to be mid and high level and above VFR levels. However, there is a low chance that ceilings may drop to MVFR levels in central and northeast Missouri, along with west-central Illinois during the evening and overnight hours, potentially impacting COU/JEF/UIN. In fact, there is even a slight chance for patchy drizzle as well, although chances are too low for explicit mention in the TAF at this time. Otherwise, gusty southeast winds will persist through the day today, and weaken slightly overnight. There is also a very low chance for a stray shower or two from mid to late morning today at UIN/COU, but chances are also too low for mention in the TAFs. && .CLIMATE... Issued at 314 AM CDT Thu May 5 2022 Record highs for Monday, May 9 STL 92 (1934) COU 91 (1895) UIN 90 (1963) Record highs for Tuesday, May 10 STL 91 (1963) COU 91 (1928) UIN 92 (2011) Record highs for Wednesday, May 11 STL 91 (2011) COU 90 (1914) UIN 88 (2000) Record highs for Thursday, May 12 STL 92 (1956) COU 93 (1956) UIN 93 (1956) && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 8, 3:32 AM CDT, 7 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 332 AM CDT Sun May 8 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-090845- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 332 AM CDT Sun May 8 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a very low chance for isolated weak thunderstorms across portions of the area Monday night through Wednesday, and again Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. 19
Nearby
River Flood Warnings in Illinois, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.